# SDR 99ZZZX140

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2092M
- Make and model: Piper PA-28-161
- Aircraft serial: 287816250
- Engine: Lyc O320D3G
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: IO5135
- Condition: Failed
- Location: Engine
- Part time: 2,266 hours
- Component: Facet
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN-FLIGHT, P/N 229-164, 'PUMP DISCHARGE TUBE' BECAME LOOSE DISTURBING AIRFLOW AND DISTORTING ACCELERATOR DISCHARGE CAUSING ERRATIC ENGINE OPERATION AND LOSS OF POWER.
